View : 63 Download: 0

Severe Cutaneous Adverse Reactions to Anti-tuberculosis Drugs in Korean Patients

Title
Severe Cutaneous Adverse Reactions to Anti-tuberculosis Drugs in Korean Patients
Authors
Jin, Hyun JungKang, Dong YoonNam, Young HeeYe, Young MinKoh, Young-IlHur, Gyu-YoungKim, Sae-HoonYang, Min-SukKim, SujeongJeong, Yi YeongKim, Min-HyeChoi, Jeong HeeKang, Hye-RyunJo, Eun-JungPark, Hye-KyungKorean Severe Cutaneous Adverse Re
Ewha Authors
김민혜
SCOPUS Author ID
김민혜scopus
Issue Date
2021
Journal Title
ALLERGY ASTHMA & IMMUNOLOGY RESEARCH
ISSN
2092-7355JCR Link

2092-7363JCR Link
Citation
ALLERGY ASTHMA & IMMUNOLOGY RESEARCH vol. 13, no. 2, pp. 245 - 255
Keywords
Antitubercular agentssevere cutaneous adverse reactionsStevens-Johnson syndrometoxic epidermal necrolysisdrug reaction with eosinophilia and systemic symptomsdrug hypersensitivity syndromeskinisoniazidrifampin
Publisher
KOREAN ACAD ASTHMA ALLERGY &

CLINICAL IMMUNOLOGY
Indexed
SCIE; SCOPUS; KCI WOS scopus
Document Type
Article
Abstract
Purpose: Anti-tuberculosis drugs (ATDs) can cause severe cutaneous adverse reactions (SCARs) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS). Underlying tuberculous infection and co-administration of multiple drugs may contribute to the complexity of ATD-related SCARs. This study aimed to investigate the clinical characteristics and outcomes of ATD-related SCARs. Methods: We analyzed ATD-related SCAR cases in 2010-2015, selected from a web-based Database of the Korean Registry of SCAR. Results: Among 783, 53 patients with ATD-induced SCARs were enrolled, including 12 with SJS/TEN (22.6%) and 41 with DRESS (77.4%). When comparing the ATD and non-ATD groups, the prevalence of DRESS patients was higher in the ATD group than in the non-ATD group (77.4% vs. 45.8%, P< 0.001). Among patients with ATD-related SCARs, those with SJS/TEN were significantly older, had higher intensive care unit admissions, and had higher mortality than those with DRESS (70.5 vs. 50.0 years, P< 0.001; 41.7% vs. 6.1%, P= 0.010; and 33.3% vs. 2.5%, P= 0.003, respectively). ATDs were challenged in 14 cases. The ATD associated most often with SCAR cases was rifampin (81.8%), followed by isoniazid (66.7%), ethambutol (50.0%), pyrazinamide (33.3%). Six patients (42.9%) had hypersensitivity reactions to 2 or more drugs. Conclusions: DRESS was more common among the ATD-related SCAR cases. Although treatment with most ATDs carries the risk of SCAR development, the use of rifampin was most frequently involved in the occurrence of SCARs. Multiple hypersensitivity was frequently observed in ATD-related SCARs.
Show the fulltext
DOI
10.4168/aair.2021.13.2.245
Appears in Collections:
의과대학 > 의학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE